# SDR REXA2015101300937

- Difficulty date: October 13, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Spacer
- Condition: Corroded
- Location: Radio Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMIT ANTENNA 1 E8 & 2 E19 SPACER PLATES HAVE CORROSION, ALTERNATIVE RADIO ALTIMETER ANTENNA.  R & R SPACERS FOR TRANSMIT ANTENNAS 1 E8 & 2 E19 IAW SRM 51-06-001-001-A01.  REF LINE ITEM 1 OF JOB 81516311 OP 150.
